MAUDE Adverse Event Report: Arthrex, Inc. 4K CMT Pano Arthroscope,45°,4.2mm x161mm; LAPARSCOPE

Arthrex, Inc. 4K CMT Pano Arthroscope,45°,4.2mm x161mm; LAPARSCOPE
Model Number 4K CMT Pano Arthroscope,45°,4.2mm x161mm
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 10-sep-2026, a sales representative reported via (b)(6)that an ar-3355-4050 arthroscope broke when a reamer was taken to it.This occurred during a case, with no harm to the patient.On 17-sept-2026 additional information was received via email from the sales representative who provided the following additional information: the event occurred on (b)(6)2026.The procedure was a shoulder arthroscopy.The device broke when the doctor hit the scope with a reamer.No videos or images were captured of the event.All fragments were retrieved from the patient.A new scope was used to complete the procedure.The only delay was when switching to a new scope.No additional anesthesia was administered.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
4K CMT Pano Arthroscope,45°,4.2mm x161mm
Common Device Name
LAPARSCOPE
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50914518
Report Number1220246-2026-04915
Device Sequence Number5394007
Product Code GCJ
UDI-Device Identifier00888867405851
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K251994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K CMT Pano Arthroscope,45°,4.2mm x161mm
Device Catalogue NumberAR-3355-4050
Device Lot Number15480760
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown